• question-icon

    Suggest treatment for knee pain and cramps in the calf muscles

default
Posted on Mon, 17 Jul 2017 in Back Pain
Question: Hello doctor. Few months back I have joined a aerobics program to reduce my weight and I started with a knee pain and calf muscle cramps. I consulted a doctor and he suggested me to take VITAMIN D suppliment& calcium for few months. I did it and stopped. But my knee pain didnt reduce, it pains during exercise, stairs, long standing etc. I consulted a ortho again and he said VITAMIN D tab which I was taking was 60K which is not suffient and asked me to go for injections for 6 months in addition to monthly once tablet.Calcium to be continued for 6 months. But I am just worried overdose can damage kidney/liver.. Please take a look and suggest if I can safely go through the injection and how can I get rid of this pain by continuing my exercise program. I am overweight and PCOD'c so have to reduce my weight. Trying to attach my prescription,xrays,blood reports, but not seeing any place to upload.
Gender - Female
Age - 32
height - 168 cm
Weight - 79 kg
doctor
Answered by Dr. Aashish Raghu 12 hours later
Brief Answer:
Safe for injection

Detailed Answer:
Hi XXXXXXX

Thanks for the query

You do have Vitamin D deficiency still which needs treatment.

I have viewed all your reports. You can safely go for the Vitamin D injection.

You also have low blood values or Anaemia. You must improve your diet. Do consult a Physician to manage the Anaemia.

Your knee also shows early arthritis which could be the cause of pain additionally.

Avoid treadmill or jogging. Do static cycling exercises to keep fit.

Your liver will not be damaged with the treatment.

I hope I have answered your query.

I will be available to answer your follow up queries.

Regards,

Dr.Aashish Raghu
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. Aashish Raghu

Orthopaedic Surgeon

Practicing since :2011

Answered : 5191 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Muscle cramps

doctor1 MD

4 month ago i have jaundice Bilirubin level 2.6 1month ago i checked it again then it was 1.7 Now i feel weak, muscle cramp, dry mouth, virtigo and...

doctor1 MD

Hi, I had been drinking licorice tea for about two months. About 3-4 weeks ago I began having muscle cramps, weakness, tingling in my arms, neck,...

doctor1 MD

Hi, I m a 62yr caucasian male. A recent US showed 4 benign cysts. 6.8cm,2.4cm.1.6cn on interpolar left and 1.7cm on parapelvic right. All have...

doctor1 MD

Hi, I am a 50 year old female. I have had a history of kidney infections and UTI's. In Decemeber of 2009, I had an infection that was caused by an...

doctor1 MD

Hello, Doctor, For the past couple of months, I have had loose bowel movements, sometimes twice a day. Sometimes it's come on quickly, and I'm glad...

doctor1 MD

I am having right side muscle cramps while lying down

doctor1 MD

I ve taken small dabs of cream of tartar to stop muscle cramps ...I now have diarrhea ?

Get personalised answers from verified doctor in minutes across 80+ specialties

199 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Aashish Raghu
  • Q - Suggest treatment for loss of movement in left arm post injury

  • Q - What causes stabbing pain behind left breast while breathing?

  • Q - Suggest treatment for knee pain

  • Q - What causes painful legs while walking in a person with peripheral...

  • Q - Is weight training advisable 2 weeks after a shot for trigger finger?

  • Q - Suggest treatment for sharp pain in legs after exercising

  • Q - Suggest treatment for sharp pain in the heels

  • Q - Suggest treatment for tibia pain, weakness and memory loss

  • Q - What causes severe discoloration and swelling in left leg?

  • Q - Suggest treatment for left-sided back and hip pain

backtotop2